Asymptotic behavior of solutions of third-order neutral differential equations with discrete and distributed delay. (English) Zbl 1484.34096


34C10 Oscillation theory, zeros, disconjugacy and comparison theory for ordinary differential equations
34C15 Nonlinear oscillations and coupled oscillators for ordinary differential equations
34K11 Oscillation theory of functional-differential equations
Full Text: DOI


[1] A. N. Stanzhitskii; A. P. Krenevich; I. G. Novak, i>Asymptotic equivalence of linear stochastic itô</i> <i>systems and oscillation of solutions of linear second-order equations</i, Diff. Equat., 47, 799-813 (2011) · Zbl 1237.34108
[2] B. Baculíková; J. Džurina, i>Oscillation of third-order neutral differential equations</i, Math. Comput. Model., 52, 215-226 (2010) · Zbl 1201.34097
[3] B. Wang; Q. Zhu, i>Stability analysis of semi-Markov switched stochastic systems</i, Automatica, 94, 72-80 (2018) · Zbl 1400.93325
[4] C. Zhang; B. Baculíková; J. Džurina, t al. <i>Oscillation results for second-order mixed neutral</i> <i>differential equations with distributed deviating arguments</i, Math. Slovaca, 66, 615-626 (2016) · Zbl 1389.34215
[5] C. Jiang; T. Li, i>Oscillation criteria for third-order nonlinear neutral differential equations with</i> <i>distributed deviating arguments</i, J. Nonlinear Sci. Appl., 9, 6170-6182 (2016) · Zbl 1386.34117
[6] C. Jiang; Y. Jiang; T. Li, i>Asymptotic behavior of third-order differential equations with</i> <i>nonpositive neutral coefficients and distributed deviating arguments</i, Adv. Differ. Equ., 105, 1-14 (2016) · Zbl 1419.34172
[7] Ch. G. Philos, i>Oscillation theorems for linear difierential equations of second order</i, Arch. Math., 53, 482-492 (1989) · Zbl 0661.34030
[8] D. D. Bainov, D. P. Mishev, <i>Oscillation Theory for Neutral Differential Equations with Delay</i>, Adam Hilger, Bristol, Philadelphia and New York, 1991. · Zbl 0747.34037
[9] F. Brauer, C. Castillo-Chávez, <i>Mathematical Models in Population Biology and Epidemiology</i>, 2 Eds., Springer, New York, 2012. · Zbl 1302.92001
[10] G. S. Ladde, V. Lakshmikantham, B. G. Zhang, <i>Oscillation Theory of Differential Equations with</i> <i>Deviating Arguments</i>, Marcel Dekker Inc., New York, 1987. · Zbl 0622.34071
[11] G. E. Chatzarakis; T. Li, i>Oscillation criteria for delay and advanced differential equations with</i> <i>nonmonotone arguments</i, Complexity, 2018, 1-18 (2018) · Zbl 1407.34045
[12] H. Wang; G. Chen; Y. Jiang, t al. <i>Asymptotic behavior of third-order neutral differential</i> <i>equations with distributed deviating arguments</i, J. Math. Comput. Sci., 17, 194-199 (2017) · Zbl 1427.34095
[13] H. C. Wang; Q. X. Zhu, i>Oscillation in solutions of stochastic delay differential equations with</i> <i>richard’s nonlinearity</i, Dynam. Cont. Dis. Ser. A, 15, 493-502 (2008) · Zbl 1155.34360
[14] J. A. D. Appleby, C. Kelly, Oscillation and non-oscillation in solutions of nonlinear stochastic delay differential equations, <i>Electronic communications in probability</i>, 9 (2004), 106-118. · Zbl 1060.60059
[15] J. A. D. Appleby; C. Kelly, i>Asymptotic and oscillatory properties of linear stochastic delay</i> <i>differential equations with vanishing delay</i, Funct. Differ. Eq., 11, 235-265 (2004) · Zbl 1064.34068
[16] K. Gopalsamy, <i>Stability and Oscillations in Delay Differential Equations of Population Dynamics</i>, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1992. · Zbl 0752.34039
[17] M. Bani-Yaghoub, <i>Analysis and applications of delay differential equations in biology and</i> <i>medicine</i>, 2017, arXiv:1701.04173.
[18] M. Sathish Kumar; S. Janaki; V. Ganesan, i>Some new oscillatory behavior of certain third-order</i> <i>nonlinear neutral differential equations of mixed type</i, Int. J. Appl. Comput. Math., 4 (2018) · Zbl 1402.34073
[19] Q. Zhu; H. Wang, i>Output feedback stabilization of stochastic feed forward systems with unknown</i> <i>control coefficients and unknown output function</i, Automatica, 87, 166-175 (2018) · Zbl 1378.93141
[20] Q. Zhu, i>Stability analysis of stochastic delay differential equations with Lévy noise</i, Syst. Control Lett., 118, 62-68 (2018) · Zbl 1402.93260
[21] Q. Zhu, i>Asymptotic stability in the pth moment for stochastic differential equations with Lévy</i> <i>noise</i, J. Math. Anal. Appl., 416, 126-142 (2014) · Zbl 1309.60065
[22] R. P. Agarwal, S. R. Grace, D. O’ Regan, <i>Oscillation Theory for Difference and Functional</i> <i>Differential Equations</i>, Kluwer Academic, Dordrecht, Boston, London, 2000. · Zbl 0954.34002
[23] S. Pinelas; E. Thandapani; S. Padmavathi, i>Oscillation criteria for even-order nonlinear neutral</i> <i>differential equations of mixed type</i, Bull. Math. Anal. Appl., 6, 9-22 (2014) · Zbl 1321.34090
[24] T. Candan, i>Oscillation criteria and asymptotic properties of solutions of third-order nonlinear</i> <i>neutral differential equations</i, Math. Method. Appl. Sci., 38, 1379-1392 (2015) · Zbl 1322.34089
[25] T. Li, i>Comparison theorems for second-order neutral differential equations of mixed type</i, Electron. J. Differ. Eq., 2010, 1-7 (2010) · Zbl 1208.34110
[26] T. Li; B. Baculíková; J. Džurina, i>Oscillation results for second-order neutral differential</i> <i>equations of mixed type</i, Tatra Mt. Math. Publ., 48, 101-116 (2011) · Zbl 1265.34234
[27] T. Li; B. Baculíková; J. Džurina, i>Oscillatory behavior of second-order nonlinear neutral</i> <i>differential equations with distributed deviating arguments</i, Bound. Value Probl., 2014, 1-15 (2014) · Zbl 1305.65232
[28] T. Li; Y. V. Rogovchenko, i>Asymptotic behavior of higher-order quasilinear neutral differential</i> <i>equations</i, Abstr. Appl. Anal., 2014, 1-11 (2014) · Zbl 1470.34219
[29] V. Ganesan; M. Sathish Kumar, i>Oscillation of certain third order nonlinear differential equation</i> <i>with neutral terms</i, Bangmod Int. J. Math. Comput. Sci., 3, 53-60 (2017)
[30] V. Ganesan; M. Sathish Kumar, i>On the oscillation of a third order nonlinear differential equations</i> <i>with neutral type</i, Ural Math. J., 3, 122-129 (2017) · Zbl 1452.34073
[31] V. Ganesan; M. Sathish Kumar; S. Janaki, t al. <i>Nonlinear oscillation of certain third-order</i> <i>neutral differential equation with distributed delay</i, J. Mahani Math. Res. Cent., 7, 1-12 (2018) · Zbl 1411.34094
[32] Y. Jiang; C. Jiang; T. Li, i>Oscillatory behavior of third-order nonlinear neutral delay differential</i> <i>equations</i, Adv. Differ. Equ., 2016, 1-12 (2016) · Zbl 1418.92147
[33] Y. Qi; J. Yu, i>Oscillation of second order nonlinear mixed neutral differential equations with</i> <i>distributed deviating arguments</i, Bull. Malays. Math. Sci. Soc., 38, 543-560 (2015) · Zbl 1311.34145
[34] Z. Han; T. Li; C. Zhang, t al. <i>Oscillatory behavior of solutions of certain third-order mixed</i> <i>neutral functional differential equations</i, Bull. Malays. Math. Sci. Soc., 35, 611-620 (2012) · Zbl 1248.34099
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.